• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Methods development of the fractional stochastic calculus

Priority areas of development: mathematics


A. A. Gushchin, Leshchenko S. S. Testing hypotheses for measures with different masses: Four optimization problems // Theory of Probability and Mathematical Statistics. 2019. Vol. 101. P. 98-105. 
Марковские цепи как отправная точка теории случайных процессов и их приложения. Том 2. Москва , 2020. 
Anulova S. V., Mai Hilmar, Veretennikov A. On Iteration Improvement for Averaged Expected Cost Control for One-Dimensional Ergodic Diffusions // SIAM Journal on Control and Optimization. 2020. Vol. 58. No. 4. P. 2312-2331. doi
Veretennikov A. On mean-field GI/GI/1 queueing model: existence, uniqueness // Queueing Systems. 2020. Vol. 94. No. 3. P. 243-255. doi
Veretennikov A. On Weak Solutions of Highly Degenerate SDEs // Автоматика и телемеханика. 2020. Vol. 81. No. 3. P. 398-410. doi
Веретенников А. Ю., Веретенникова М. А. О скорости сходимости для однородных цепей Маркова // Доклады Академии Наук. Математика. 2020. Т. 490. № 1. C. 1-5. doi
Веретенников А. Ю. О слабых решениях сильно вырожденных СДУ // Автоматика и телемеханика. 2020. № 3. C. 28-43. doi
Alexander G., Pavlyukevich I., Ritsch M. Drift estimation for a Lévy-driven Ornstein–Uhlenbeck process with heavy tails // Statistical Inference for Stochastic Processes. 2020. Vol. 23. No. 3. P. 553-570. doi
Gushchin A. A. Single jump filtrations and local martingales // Modern Stochastics: Theory and Applications. 2020. Vol. 7. No. 2. P. 135-156. doi
Kelbert M., Moreno-Franco H. A. On a mixed singular/switching control problem with multiple regimes // Working papers by Cornell University. Series cond-mat.soft "arxiv.org" . 2020. 
Grabchak M., Kelbert M., Paris Q. On the occupancy problem for a regime switching model // Journal of Applied Probability. 2020. Vol. 57. No. 1. P. 53-77. doi
Kelbert M., Sazonov I., Bocharov G., Grebennikov D., Meyerhans A. Viral Infection Dynamics Model Based on a MarkovProcess with Time Delay between Cell Infection and Progeny Production // Mathematics. 2020. Vol. 8. No. 8. P. 1207-. doi
Конаков В. Д., Фалалеев А. Сходимость некоторых классов случайных полетов в метрике Канторовича // Теория вероятностей и ее применения. 2020. Т. 65. № 4. C. 829-840. doi
Honoré I., Menozzi S., Pagès G. Non-asymptotic Gaussian estimates for the recursive approximation of the invariant distribution of a diffusion // Annales de l'institut Henri Poincare (B) Probability and Statistics. 2020. Vol. 56. No. 3. P. 1559-1605. doi
Chaudru d. R. P., Menozzi S., Priola E. Schauder estimates for drifted fractional operators in the supercritical case // Journal of Functional Analysis. 2020. Vol. 278. No. 8. P. 108425-. doi
Chaudru d. R. P., Menozzi S., Priola E. Weak Well-Posedness of Multidimensional Stable Driven SDEs in the Critical Case // Stochastics and Dynamics. 2020. Vol. 20. No. 06. P. 2040004-. doi
Feng Y., Molchanov S., Yarovaya E. Stability and Instability of Steady states for a Branching Random Walk // Methodology and Computing in Applied Probability. 2020. doi
Chernousova E., Feng Y., Hryniv O., Molchanov S., Whitmeyer J. Steady states of lattice population models with immigration // Mathematical Population Studies. 2020. doi
Balashova D., Molchanov S., Yarovaya E. Structure of the Particle Population for a Branching Random Walk with a Critical Reproduction Law // Methodology and Computing in Applied Probability. 2020. doi
Molchanov S., Panov V. The Dickman–Goncharov distribution // Успехи математических наук. 2020. Vol. 75. No. 6. P. 1089-1132. doi
Koralov L., Molchanov S., Vainberg B. The radius of a polymer at a near-critical temperature // Applicable Analysis. 2020. doi
Akanbay N., Molchanov S., Suleimenova Z. Theorem of Furstenberg type for multiplicative stochastic integrals // Random Operators and Stochastic Equations. 2020. Vol. 28. No. 3. P. 163-175. doi
Молчанов С. А., Панов В. А. Распределение Дикмана – Гончарова // Успехи математических наук. 2020. Т. 75. № 6. C. 107-152. doi
Chernov A., Kelbert M., Shemendyuk A. Optimal vaccine allocation during the mumps outbreak in two SIR centres // Mathematical Medicine and Biology. 2020. Vol. 37. No. 3. P. 303-312. doi
Veretennikov A. On positive recurrence of 1D diffusions with switching, in: Сборник материалов V-й Международной конференции по стохастическим методам: The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. Moscow : Издательство РУДН, 2020. С. 224-228. 
Veretennikov A., Veretennikova M. On the notion of Markov–up processes, in: Сборник материалов V-й Международной конференции по стохастическим методам: The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. Moscow : Издательство РУДН, 2020. С. 219-223. 
Kasianova K., Kelbert M., Mozgunov P. Response Adaptive Designs for Phase II Trials with Binary Endpoint Based on Context-Dependent Information Measures // Computational Statistics and Data Analysis. 2021. Vol. 158. doi
Frikha N., Konakov V., Menozzi S. Well-Posedness of Some Non-Linear Stable Driven SDEs // Discrete and Continuous Dynamical Systems. 2021. Vol. 41. No. 2. P. 849-898. doi
Menozzi S., Pesce A., Zhang X. Density and gradient estimates for non degenerate Brownian SDEs with unbounded measurable drift // Journal of Differential Equations. 2021. Vol. 272. P. 330-369. doi
Bossy M., Jabir J. M., Martinez K. On the weak convergence rate of an exponential Euler scheme for SDEs governed by coefficients with superlinear growth / Cornell University. Series math "arxiv.org". "arXiv:1904.09441". 2020. 
Jabir J. M., Šiška D., Szpruch L. Mean-Field Neural ODEs via Relaxed Optimal Control / Cornell University. Series arxive "math". "arxiv:1912.05475". 2020. 
Bitter I., Konakov V. L1 and L∞ stability of transition densities of perturbed diffusions / Cornell University. Series arxive "math". 2021. No. 2104.00407. 
Panov V., Morozova E. Extreme value analysis for mixture models with heavy-tailed impurity / Cornell University. Series arxive "math". 2021. No. 2103.07689.